Applicable Analysis and Discrete Mathematics Vol. 6, No 2 (October, 2012)

Electronic version posted on August 27, 2012.

Printed version appeared on August 31, 2012.

  • Title:
    Positive Solutions of Differential Equations with Unbounded Green's Kernel
    Authors:
    John R. Graef, Seshadev Padhi, Smita Pati, P. K. Kar
    Classification:
    2000 Mathematical Subject Classification: 34C25, 34C15
    Keywords:
    Keywords and phrases: Positive periodic solutions, multiple periodic solutions, Allee effect
    Doi:
    Doi: 10.2298/AADM120418011G
    Download:
    Download
  • Title:
    NONLOCAL SYSTEMS OF BVPS WITH ASYMPTOTICALLY SUBLINEAR BOUNDARY CONDITIONS
    Authors:
    Christopher S. Goodrich
    Classification:
    2000 Mathematical Subject Classification: 34B09, 34B10, 34B15, 34B18, 47H07, 47H10
    Keywords:
    Keywords and phrases: Coupled system of second-order boundary value problems, nonlocal boundary condition, nonlinear boundary condition, eigenvalue, positive solution
    Doi:
    Doi: 10.2298/AADM120329010G
    Download:
    Download
  • Title:
    THE SECOND ORDER ESTIMATE FOR THE SOLUTION TO A SINGULAR ELLIPTIC BOUNDARY VALUE PROBLEM
    Authors:
    Ling Mi, Bin Liu
    Classification:
    2000 Mathematical Subject Classification: 35J25, 35J65
    Keywords:
    Keywords and phrases: Semilinear elliptic equations, the unique solution, singular Dirichlet problem, the second order estimate, Karamata regular variation theory
    Doi:
    Doi: 10.2298/AADM120713018M
    Download:
    Download
  • Title:
    ON THE CAUCHY PROBLEM ASSOCIATED TO THE BRINKMAN FLOW IN R^n
    Authors:
    Michel Molina Del Sol, Eduardo Arbieto Alarcón, Rafael José Iorio Junior
    Classification:
    2000 Mathematical Subject Classification: 35A01, 35B51, 76D07
    Keywords:
    Keywords and phrases: Brinkman Equation, Cauchy Problem, Comparison Principle, Parabolic Regularization
    Doi:
    Doi: 10.2298/AADM120604013M
    Download:
    Download
  • Title:
    LIE SYMMETRIES AND NOETHER SYMMETRIES
    Authors:
    PGL Leach
    Classification:
    2000 Mathematical Subject Classification: 70H03, 70H33, 70H25
    Keywords:
    Keywords and phrases: Noether integral, Lie symmetry, Calculus of Variations
    Doi:
    Doi: 10.2298/AADM120625015L
    Download:
    Download
  • Title:
    CHARACTERIZATIONS OF PARTIAL METRIC COMPLETENESS IN TERMS OF WEAKLY CONTRACTIVE MAPPINGS HAVING FIXED POINT
    Authors:
    Ishak Altun, Salvador Romaguera
    Classification:
    2000 Mathematical Subject Classification: 54H25, 47H10, 54E50
    Keywords:
    Keywords and phrases: Partial metric, complete, 0-complete, w-distance, weakly contraction
    Doi:
    Doi: 10.2298/AADM120322009A
    Download:
    Download
  • Title:
    NONLINEAR GENERALIZED CONTRACTIONS ON MENGER PM SPACES
    Authors:
    Nataša A. Babačev
    Classification:
    2000 Mathematical Subject Classification: 47H10, 54E70
    Keywords:
    Keywords and phrases: Probabilistic metric spaces, Fixed point, Nonlinear generalized contractive type conditions, $Phi$-functions
    Doi:
    Doi: 10.2298/AADM120526012B
    Download:
    Download
  • Title:
    FIXED POINT THEORY FOR MULTIVALUED GENERALIZED NONEXPANSIVE MAPPINGS
    Authors:
    Jesus Garcia-Falset, Enrique Llorens-Fuster, Elena Moreno Galvez
    Classification:
    2000 Mathematical Subject Classification: 47H10, 47H04, 46B20
    Keywords:
    Keywords and phrases: Multivalued mappings, generalized nonexpansive mappings, asymptotic centers, fixed points, normal structure.
    Doi:
    Doi: 10.2298/AADM120712017G
    Download:
    Download
  • Title:
    FUSION FRAMES AND G-FRAMES IN TENSOR PRODUCT AND DIRECT SUM OF HILBERT SPACES
    Authors:
    Amir Khosravi, M. Mirzaee Azandaryani
    Classification:
    2000 Mathematical Subject Classification: 41A58, 42C15
    Keywords:
    Keywords and phrases: Fusion frames, g-frames, tensor products, direct sums
    Doi:
    Doi: 10.2298/AADM120619014K
    Download:
    Download
  • Title:
    ON THE SPECTRUM OF THE FINITE LAPLACE TRANSFORM WITH SOME APPLICATIONS
    Authors:
    Hichem Ben Aouicha, Tahar Moumni
    Classification:
    2000 Mathematical Subject Classification: 45P05, 44A10, 45C05, 33C45
    Keywords:
    Keywords and phrases: Eigenvalue problem, Integral operator, Laplace transform, Orthogonal polynomials
    Doi:
    Doi: 10.2298/AADM120815019B
    Download:
    Download
  • Title:
    EXTENSIONS OF EULER HARMONIC SUMS
    Authors:
    Anthony Sofo, Djurdje Cvijović
    Classification:
    2000 Mathematical Subject Classification: 05A10, 11B65, 11M06
    Keywords:
    Keywords and phrases: Harmonic numbers, Riemann Zeta functions, Binomial coefficients, Psi (Digamma) function, Polygamma functions
    Doi:
    Doi: 10.2298/AADM120628016S
    Download:
    Download